Publications

Achim Blumensath

2005

  • A. Blumensath and S. Kreutzer. An Extension to {Muchnik's Theorem}. Journal of Logic and Computation, vol. 15, pp. 59–74, 2005.             

2004

  • A. Blumensath and E. Grädel. Finite Presentations of Infinite Structures: Automata and Interpretations. Theory of Computing Systems, vol. 37, pp. 641 – 674, 2004.             

2003

  • A. Blumensath. Structures of Bounded Partition Width. PhD thesis, RWTH Aachen, 2003.             

2002

  • A. Blumensath. Axiomatising Tree-interpretable Structures. In Proceedings of 19th International Symposium on Theoretical Aspects of Computer Science, vol. 2285 of LNCS, pp. 596–607. Springer, 2002.                                 
  • A. Blumensath and E. Grädel. Finite Presentations of Infinite Structures. In Proceedings of the 2nd International Workshop on Complexity in Automated Deduction, CiAD 2002, 2002.                                 

2001

  • A. Blumensath. Prefix-Recognisable Graphs and Monadic Second-Order Logic. Technical Report. RWTH Aachen, 2001.                                 

2000

  • A. Blumensath. Bounded Arithmetic and Descriptive Complexity. In Proceedings of 14th Annual Conference of the European Association for Computer Science Logic CSL 2000, vol. 1862 of LNCS, pp. 232–246. Springer, 2000.                                 
  • A. Blumensath and E. Grädel. Automatic Structures. In Proceedings of 15th IEEE Symposium on Logic in Computer Science LICS 2000, pp. 51–62, 2000.                                 

1999

  • A. Blumensath. Automatic Structures. Diploma thesis, RWTH-Aachen, 1999.